# SDR 2023F00095

- Difficulty date: January 23, 2023
- Submitted: March 30, 2023
- Operation: General aviation
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING STARTING THE MESSAGE "ENG FUEL SPAR VALVEL" APPEARS, THE ENGINE STARTS NORMAL
